×

Curves with maximally computed Clifford index. (English) Zbl 1470.14058

Summary: We say that a curve \(X\) of genus \(g\) has maximally computed Clifford index if the Clifford index \(c\) of \(X\) is, for \(c>2\), computed by a linear series of the maximum possible degree \(d < g\); then \(d = 2c+3\) resp. \(d = 2c+4\) for odd resp. even \(c\). For odd \(c\) such curves have been studied in [D. Eisenbud et al., Compos. Math. 72, No. 2, 173–204 (1989; Zbl 0703.14020)]. In this paper we analyze if/how far analoguous results hold for such curves of even Clifford index \(c\).

MSC:

14H45 Special algebraic curves and curves of low genus
14H51 Special divisors on curves (gonality, Brill-Noether theory)

Citations:

Zbl 0703.14020
PDF BibTeX XML Cite
Full Text: Euclid

References:

[1] R.D.M. Accola: On Castelnuovo’s inequality for algebraic curves. I, Trans. Amer. Math. Soc. 251 (1979), 355-373.
[2] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Geometry of Algebraic Curves. I, Grundlehren Math. Wiss., 267, Springer, New York 1985. · Zbl 0559.14017
[3] C. Ciliberto: Hilbert functions of finite sets of points and the genus of a curve in a projective space; in Lecture Notes in Mathematics 1266, Springer, New York, 1987, 24-73. · Zbl 0625.14016
[4] M. Coppens: Smooth curves having infinitely many linear systems \(g_d^1\)., Bull. Math. Soc. Belg., Ser. B 40 (1988), 153-176. · Zbl 0669.14007
[5] M. Coppens and G. Martens: Secant spaces and Clifford’s theorem, Compositio Math. 78 (1991), 193-212. · Zbl 0741.14035
[6] D. Eisenbud, H. Lange, G. Martens and F.-O. Schreyer: The Clifford dimension of a projective curve, Compositio Math. 72 (1989), 173-204. · Zbl 0703.14020
[7] M. Green and R. Lazarsfeld: Special divisors on curves on a K3 surface, Invent. Math. 89 (1987), 357-370.
[8] F.J. Gallego and B.P. Purnaprajna: Normal presentation on elliptic ruled surfaces, J. Algebar 186 (1996), 597-625. · Zbl 0948.14029
[9] R. Hartshorne: Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer, New York 1977. · Zbl 0367.14001
[10] S. Kim: On the algebraic curve of Clifford index \(c\), Comm. Korean Math. Soc. 14 (1999), 693-698. · Zbl 0972.14020
[11] A.L. Knutsen: On two conjectures for curves on K3 surfaces, Int. J. Math. 20 (2009), 1547-1560. · Zbl 1197.14042
[12] C. Keem and G. Martens: Curves without plane models of small degree, Math. Nachr. 281 (2008), 1791-1798. · Zbl 1162.14020
[13] C. Keem, S. Kim and G. Martens: On a result of Farkas, J. Reine Angew. Math. 405 (1990), 112-116. · Zbl 0718.14020
[14] H.H. Martens: Varieties of special divisors on a curve. II, J. Reine Angew. Math. 233 (1968), 89-100. · Zbl 0221.14004
[15] B. Saint-Donat: Projective models of K3 surfaces, Amer. J. Math. 96 (1974), 602-639. · Zbl 0301.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.